# SDR UPS02437924

- Difficulty date: March 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY LIGHTS ABOVE STAIRS INOP.  REPLACED BATTERY PACK, EMERGENCY LIGHTS CHECK GOOD.
